Alert archive / Missouri / Freeze Warnings in 2008
Freeze Warning 2, NWS Springfield, MO
NWS Springfield, MO issued this freeze warning at Apr 13, 2008, 3:38 AM CDT for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Apr 13, 2008, 9:00 PM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2008, 3:38 AM CDT (08:38 UTC)
- In effect from
- Apr 13, 2008, 9:00 PM CDT
- Expired
- Apr 14, 2008, 7:53 AM CDT
- In force
- 11 hr
- Issued by
- NWS Springfield, MO
All 37 counties
Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.6 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1023 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KSGF 130838 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 338 AM CDT SUN APR 13 2008 ...HARD FREEZE TONIGHT... .AN INTENSE AREA OF LOW PRESSURE CONTINUES TO FORCE A COLD CANADIAN AIRMASS INTO EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS. NORTHERLY WINDS COMBINED WITH FREQUENT CLOUD BREAKS AND LOWERING WIND SPEEDS...WILL ALL CONTRIBUTE IN CAUSING TEMPERATURES TO FALL BELOW 32 DEGREES TONIGHT. THE POTENTIAL EXISTS FOR ONE FINAL NIGHT OF FREEZING TEMPERATURES FOR THE EASTERN OZARKS. THEREFORE...FOR MONDAY NIGHT INTO EARLY TUESDAY MORNING...A FREEZE WATCH HAS BEEN ISSUED FOR AREAS ALONG AND EAST OF A LINE FROM BRANSON TO VICHY MISSOURI. MOZ058-070-071-082-083-092-096>098-104>106-132045- /O.UPG.KSGF.FZ.A.0002.080414T0200Z-080414T1300Z/ /O.NEW.KSGF.FZ.W.0002.080414T0200Z-080414T1300Z/ /O.NEW.KSGF.FZ.A.0003.080415T0200Z-080415T1300Z/ /O.CON.KSGF.FZ.W.0001.000000T0000Z-080413T1300Z/ MARIES-PULASKI-PHELPS-TEXAS-DENT-WRIGHT-DOUGLAS-HOWELL-SHANNON- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...VIENNA...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...HOUSTON...CABOOL...SALEM...MOUNTAIN GROVE... MANSFIELD...AVA...WEST PLAINS...WINONA...EMINENCE...BRANSON... FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 338 AM CDT SUN APR 13 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 8 AM CDT MONDAY... ...FREEZE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 8 AM CDT MONDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING. A FREEZE WARNING ALSO REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. GREENHOUSE MANAGERS...FRUIT ORCHARDS...WINERYS...AND ANYONE ELSE WITH VEGETATION SENSITIVE TO FREEZING TEMPERATURES...SHOULD PREPARE FOR A HARD FREEZE TONIGHT. TEMPERATURES WILL FALL INTO THE MID AND UPPER 20S FOR SEVERAL HOURS. FOR AREAS OF THE EASTERN OZARKS...OR LOCATIONS ALONG AND EAST OF A LINE FROM BRANSON TO VICHY...TEMPERATURES WILL LIKELY FALL BELOW FREEZING MONDAY NIGHT INTO TUESDAY MORNING. MONDAY NIGHT WILL BE THE FINAL NIGHT OF FREEZING CONDITIONS IN THE EASTERN OZARKS FOR THIS COLD SNAP. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ KSZ073-097-101-MOZ055>057-066>069-077>081-088>091-093>095-101>103- 132045- /O.UPG.KSGF.FZ.A.0002.080414T0200Z-080414T1300Z/ /O.NEW.KSGF.FZ.W.0002.080414T0200Z-080414T1300Z/ /O.CON.KSGF.FZ.W.0001.000000T0000Z-080413T1300Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-VERNON-ST. CLAIR- HICKORY-CAMDEN-BARTON-CEDAR-POLK-DALLAS-LACLEDE-JASPER-DADE- GREENE-WEBSTER-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD-BARRY-STONE- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...LAMAR...EL DORADO SPRINGS... STOCKTON...BOLIVAR...BUFFALO...LEBANON...JOPLIN...CARTHAGE... GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...NEOSHO... AURORA...MOUNT VERNON...NIXA...OZARK...ANDERSON...PINEVILLE... MONETT...CASSVILLE...KIMBERLING CITY...GALENA 338 AM CDT SUN APR 13 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 8 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 8 AM CDT MONDAY. A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. GREENHOUSE MANAGERS...FRUIT ORCHARDS...WINERIES...AND ANYONE ELSE WITH VEGETATION SENSITIVE TO FREEZING TEMPERATURES...SHOULD PREPARE FOR A HARD FREEZE TONIGHT. TEMPERATURES WILL FALL INTO THE MID AND UPPER 20S FOR SEVERAL HOURS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ CRAMER
5 follow-up statements
000 WWUS73 KSGF 131233 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 733 AM CDT SUN APR 13 2008 ...HARD FREEZE EXPECTED TONIGHT... .AN UNSEASONABLY COLD CANADIAN AIRMASS WILL CONTINUE TO MOVE INTO THE REGION TODAY. DIMINISHING WINDS WINDS COMBINED WITH A CLEARING SKY WILL CAUSE TEMPERATURES TO DROP BELOW FREEZING FOR SEVERAL HOURS TONIGHT AND EARLY MONDAY MORNING. LOWS ARE EXPECTED TO RANGE FROM THE MID 20S TO NEAR 30 DEGREES. THE POTENTIAL EXISTS FOR ONE FINAL NIGHT OF FREEZING TEMPERATURES FOR THE EASTERN OZARKS MONDAY NIGHT. THEREFORE...ANOTHER FREEZE WATCH HAS BEEN ISSUED FOR AREAS ALONG AND EAST OF A LINE FROM BRANSON TO VICHY MISSOURI. MOZ058-070-071-082-083-092-096>098-104>106-140145- /O.CAN.KSGF.FZ.W.0001.000000T0000Z-080413T1300Z/ /O.CON.KSGF.FZ.W.0002.080414T0200Z-080414T1300Z/ /O.CON.KSGF.FZ.A.0003.080415T0200Z-080415T1300Z/ MARIES-PULASKI-PHELPS-TEXAS-DENT-WRIGHT-DOUGLAS-HOWELL-SHANNON- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...VIENNA...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...HOUSTON...CABOOL...SALEM...MOUNTAIN GROVE... MANSFIELD...AVA...WEST PLAINS...WINONA...EMINENCE...BRANSON... FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 733 AM CDT SUN APR 13 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 8 AM CDT MONDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 8 AM CDT MONDAY. A FREEZE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING. GREENHOUSE MANAGERS...FRUIT ORCHARDS...WINERYS...AND ANYONE ELSE WITH VEGETATION SENSITIVE TO FREEZING TEMPERATURES...SHOULD PREPARE FOR A HARD FREEZE TONIGHT. TEMPERATURES WILL FALL INTO THE MID AND UPPER 20S FOR SEVERAL HOURS. FOR AREAS OF THE EASTERN OZARKS...OR LOCATIONS ALONG AND EAST OF A LINE FROM BRANSON TO VICHY...TEMPERATURES WILL LIKELY FALL BELOW FREEZING MONDAY NIGHT INTO TUESDAY MORNING. MONDAY NIGHT WILL BE THE FINAL NIGHT OF FREEZING CONDITIONS IN THE EASTERN OZARKS FOR THIS COLD SNAP. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ KSZ073-097-101-MOZ055>057-066>069-077>081-088>091-093>095-101>103- 140145- /O.CAN.KSGF.FZ.W.0001.000000T0000Z-080413T1300Z/ /O.CON.KSGF.FZ.W.0002.080414T0200Z-080414T1300Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-VERNON-ST. CLAIR- HICKORY-CAMDEN-BARTON-CEDAR-POLK-DALLAS-LACLEDE-JASPER-DADE- GREENE-WEBSTER-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD-BARRY-STONE- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...LAMAR...EL DORADO SPRINGS... STOCKTON...BOLIVAR...BUFFALO...LEBANON...JOPLIN...CARTHAGE... GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...NEOSHO... AURORA...MOUNT VERNON...NIXA...OZARK...ANDERSON...PINEVILLE... MONETT...CASSVILLE...KIMBERLING CITY...GALENA 733 AM CDT SUN APR 13 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 8 AM CDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 8 AM CDT MONDAY. GREENHOUSE MANAGERS...FRUIT ORCHARDS...WINERIES...AND ANYONE ELSE WITH VEGETATION SENSITIVE TO FREEZING TEMPERATURES...SHOULD PREPARE FOR A HARD FREEZE TONIGHT. TEMPERATURES WILL FALL INTO THE MID AND UPPER 20S FOR SEVERAL HOURS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ DSA
000 WWUS73 KSGF 132033 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 333 PM CDT SUN APR 13 2008 ...HARD FREEZE EXPECTED TONIGHT... .AN UNSEASONABLY COLD CANADIAN AIRMASS WILL CONTINUE TO MOVE INTO THE REGION TONIGHT. DIMINISHING WINDS WINDS COMBINED WITH A CLEARING SKY WILL CAUSE TEMPERATURES TO DROP BELOW FREEZING FOR SEVERAL HOURS TONIGHT AND EARLY MONDAY MORNING. LOWS ARE EXPECTED TO RANGE FROM THE MID 20S TO NEAR 30 DEGREES. THE POTENTIAL EXISTS FOR ONE FINAL NIGHT OF FREEZING TEMPERATURES FOR THE EASTERN OZARKS MONDAY NIGHT. THEREFORE...ANOTHER FREEZE WATCH HAS BEEN ISSUED FOR AREAS ALONG AND EAST OF A LINE FROM BRANSON TO VICHY MISSOURI. MOZ058-070-071-082-083-092-096>098-104>106-141100- /O.CON.KSGF.FZ.W.0002.080414T0200Z-080414T1300Z/ /O.CON.KSGF.FZ.A.0003.080415T0200Z-080415T1300Z/ MARIES-PULASKI-PHELPS-TEXAS-DENT-WRIGHT-DOUGLAS-HOWELL-SHANNON- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...VIENNA...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...HOUSTON...CABOOL...SALEM...MOUNTAIN GROVE... MANSFIELD...AVA...WEST PLAINS...WINONA...EMINENCE...BRANSON... FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 333 PM CDT SUN APR 13 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 8 AM CDT MONDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 8 AM CDT MONDAY. A FREEZE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING. GREENHOUSE MANAGERS...FRUIT ORCHARDS...WINERYS...AND ANYONE ELSE WITH VEGETATION SENSITIVE TO FREEZING TEMPERATURES...SHOULD PREPARE FOR A HARD FREEZE TONIGHT. TEMPERATURES WILL FALL INTO THE MID AND UPPER 20S FOR SEVERAL HOURS. FOR AREAS OF THE EASTERN OZARKS...PARTICULARLY LOCATIONS ALONG AND EAST OF A LINE FROM BRANSON TO VICHY...TEMPERATURES WILL LIKELY FALL BELOW FREEZING MONDAY NIGHT INTO TUESDAY MORNING AS WELL. MONDAY NIGHT WILL BE THE FINAL NIGHT OF FREEZING CONDITIONS IN THE EASTERN OZARKS FOR THIS COLD SNAP. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ KSZ073-097-101-MOZ055>057-066>069-077>081-088>091-093>095-101>103- 141100- /O.CON.KSGF.FZ.W.0002.080414T0200Z-080414T1300Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-VERNON-ST. CLAIR- HICKORY-CAMDEN-BARTON-CEDAR-POLK-DALLAS-LACLEDE-JASPER-DADE- GREENE-WEBSTER-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD-BARRY-STONE- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...LAMAR...EL DORADO SPRINGS... STOCKTON...BOLIVAR...BUFFALO...LEBANON...JOPLIN...CARTHAGE... GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...NEOSHO... AURORA...MOUNT VERNON...NIXA...OZARK...ANDERSON...PINEVILLE... MONETT...CASSVILLE...KIMBERLING CITY...GALENA 333 PM CDT SUN APR 13 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 8 AM CDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 8 AM CDT MONDAY. GREENHOUSE MANAGERS...FRUIT ORCHARDS...WINERIES...AND ANYONE ELSE WITH VEGETATION SENSITIVE TO FREEZING TEMPERATURES...SHOULD PREPARE FOR A HARD FREEZE TONIGHT. TEMPERATURES WILL FALL INTO THE MID AND UPPER 20S FOR SEVERAL HOURS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ GAGAN
000 WWUS73 KSGF 140133 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 833 PM CDT SUN APR 13 2008 ...HARD FREEZE EXPECTED TONIGHT... .AN UNSEASONABLY COLD CANADIAN AIRMASS WILL CONTINUE TO SPREAD INTO THE REGION TONIGHT. DIMINISHING WINDS COMBINED WITH A CLEARING SKY WILL CAUSE TEMPERATURES TO DROP BELOW FREEZING FOR SEVERAL HOURS TONIGHT AND EARLY MONDAY MORNING. LOWS ARE EXPECTED TO RANGE FROM THE MID 20S TO NEAR 30 DEGREES. THE POTENTIAL EXISTS FOR ONE FINAL NIGHT OF FREEZING TEMPERATURES FOR THE EASTERN OZARKS MONDAY NIGHT. THEREFORE...ANOTHER FREEZE WATCH HAS BEEN ISSUED FOR AREAS ALONG AND EAST OF A LINE FROM BRANSON TO VICHY MISSOURI. MOZ058-070-071-082-083-092-096>098-104>106-141345- /O.CON.KSGF.FZ.W.0002.080414T0200Z-080414T1300Z/ /O.CON.KSGF.FZ.A.0003.080415T0200Z-080415T1300Z/ MARIES-PULASKI-PHELPS-TEXAS-DENT-WRIGHT-DOUGLAS-HOWELL-SHANNON- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...VIENNA...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...HOUSTON...CABOOL...SALEM...MOUNTAIN GROVE... MANSFIELD...AVA...WEST PLAINS...WINONA...EMINENCE...BRANSON... FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 833 PM CDT SUN APR 13 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT MONDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT MONDAY. A FREEZE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING. VEGETATION SENSITIVE TO FREEZING TEMPERATURES SHOULD BE PROTECTED. TEMPERATURES WILL FALL INTO THE MID AND UPPER 20S FOR SEVERAL HOURS. FOR AREAS OF THE EASTERN OZARKS...PARTICULARLY LOCATIONS ALONG AND EAST OF A LINE FROM BRANSON TO VICHY...TEMPERATURES WILL LIKELY FALL BELOW FREEZING MONDAY NIGHT INTO TUESDAY MORNING AS WELL. MONDAY NIGHT WILL BE THE FINAL NIGHT OF FREEZING CONDITIONS IN THE EASTERN OZARKS FOR THIS COLD SNAP. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY DURING THE GROWING SEASON. THESE CONDITIONS WILL DAMAGE OR KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. $$ KSZ073-097-101-MOZ055>057-066>069-077>081-088>091-093>095-101>103- 141300- /O.CON.KSGF.FZ.W.0002.080414T0200Z-080414T1300Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-VERNON-ST. CLAIR- HICKORY-CAMDEN-BARTON-CEDAR-POLK-DALLAS-LACLEDE-JASPER-DADE- GREENE-WEBSTER-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD-BARRY-STONE- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...LAMAR...EL DORADO SPRINGS... STOCKTON...BOLIVAR...BUFFALO...LEBANON...JOPLIN...CARTHAGE... GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...NEOSHO... AURORA...MOUNT VERNON...NIXA...OZARK...ANDERSON...PINEVILLE... MONETT...CASSVILLE...KIMBERLING CITY...GALENA 833 PM CDT SUN APR 13 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT MONDAY. VEGETATION SENSITIVE TO FREEZING TEMPERATURES SHOULD BE PROTECTED TONIGHT. TEMPERATURES WILL FALL INTO THE MID AND UPPER 20S FOR SEVERAL HOURS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ TERRY
000 WWUS73 KSGF 140920 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 420 AM CDT MON APR 14 2008 ...HARD FREEZE EXPECTED FOR THE EASTERN OZARKS... .HIGH PRESSURE WILL BECOME CENTERED OVER THE EASTERN OZARKS TONIGHT. THIS FEATURE WILL CAUSE WINDS TO RELAX WHILE CLOUD COVER CLEARS. OVERNIGHT TEMPERATURES WILL RESPOND BY FALLING INTO THE UPPER 20S TO NEAR 30 DEGREES FOR SEVERAL HOURS. LOCATIONS ALONG AND EAST OF A LINE FROM VICHY TO BRANSON MISSOURI WILL EXPERIENCE THIS FREEZE. TONIGHT WILL BE THE FINAL NIGHT OF FREEZING CONDITIONS IN THE EASTERN OZARKS FOR THIS COLD SNAP. MOZ058-070-071-082-083-092-096>098-104>106-142130- /O.UPG.KSGF.FZ.A.0003.080415T0200Z-080415T1300Z/ /O.NEW.KSGF.FZ.W.0003.080415T0200Z-080415T1300Z/ /O.CON.KSGF.FZ.W.0002.000000T0000Z-080414T1300Z/ MARIES-PULASKI-PHELPS-TEXAS-DENT-WRIGHT-DOUGLAS-HOWELL-SHANNON- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...VIENNA...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...HOUSTON...CABOOL...SALEM...MOUNTAIN GROVE... MANSFIELD...AVA...WEST PLAINS...WINONA...EMINENCE...BRANSON... FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 420 AM CDT MON APR 14 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 8 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 8 AM CDT TUESDAY. A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. FOR AREAS OF THE EASTERN OZARKS...PARTICULARLY LOCATIONS ALONG AND EAST OF A LINE FROM BRANSON TO VICHY...TEMPERATURES WILL LIKELY FALL BELOW FREEZING MONDAY NIGHT INTO TUESDAY MORNING. TONIGHT WILL BE THE FINAL NIGHT OF FREEZING CONDITIONS IN THE EASTERN OZARKS FOR THIS COLD SNAP. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY DURING THE GROWING SEASON. THESE CONDITIONS WILL DAMAGE OR KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ KSZ073-097-101-MOZ055>057-066>069-077>081-088>091-093>095-101>103- 141300- /O.CON.KSGF.FZ.W.0002.000000T0000Z-080414T1300Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-VERNON-ST. CLAIR- HICKORY-CAMDEN-BARTON-CEDAR-POLK-DALLAS-LACLEDE-JASPER-DADE- GREENE-WEBSTER-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD-BARRY-STONE- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...LAMAR...EL DORADO SPRINGS... STOCKTON...BOLIVAR...BUFFALO...LEBANON...JOPLIN...CARTHAGE... GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...NEOSHO... AURORA...MOUNT VERNON...NIXA...OZARK...ANDERSON...PINEVILLE... MONETT...CASSVILLE...KIMBERLING CITY...GALENA 420 AM CDT MON APR 14 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. LOCATIONS ALONG AND WEST OF HIGHWAY 65 ARE EXPERIENCING A HARD FREEZE THIS MORNING. TEMPERATURES HAVE DROPPED INTO THE MID AND UPPER 20S IN MOST AREAS. THEREFORE THE FREEZE WARNING REMAINS IN EFFECT UNTIL 8AM. FOR AREAS ALONG AND WEST OF A LINE FROM LAKE OF THE OZARKS TO SPRINGFIELD...THIS MORNING WILL BE THE FINAL PERIOD OF FREEZING TEMPERATURES FOR THIS COLD SNAP. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ CRAMER
000
WWUS73 KSGF 141253
NPWSGF
URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
753 AM CDT MON APR 14 2008
...HARD FREEZE EXPECTED FOR THE EASTERN OZARKS...
.HIGH PRESSURE WILL BECOME CENTERED OVER THE EASTERN OZARKS
TONIGHT. THIS FEATURE WILL CAUSE WINDS TO RELAX WHILE CLOUD COVER
CLEARS. OVERNIGHT TEMPERATURES WILL RESPOND BY FALLING INTO THE
UPPER 20S TO NEAR 30 DEGREES FOR SEVERAL HOURS. LOCATIONS ALONG
AND EAST OF A LINE FROM VICHY TO BRANSON MISSOURI WILL EXPERIENCE
THIS FREEZE. TONIGHT WILL BE THE FINAL NIGHT OF FREEZING
CONDITIONS IN THE EASTERN OZARKS FOR THIS COLD SNAP.
MOZ058-070-071-082-083-092-096>098-104>106-150100-
/O.CAN.KSGF.FZ.W.0002.000000T0000Z-080414T1300Z/
/O.CON.KSGF.FZ.W.0003.080415T0200Z-080415T1300Z/
MARIES-PULASKI-PHELPS-TEXAS-DENT-WRIGHT-DOUGLAS-HOWELL-SHANNON-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...VIENNA...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...HOUSTON...CABOOL...SALEM...MOUNTAIN GROVE...
MANSFIELD...AVA...WEST PLAINS...WINONA...EMINENCE...BRANSON...
FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
753 AM CDT MON APR 14 2008
...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
8 AM CDT TUESDAY...
A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 8 AM
CDT TUESDAY.
FOR AREAS OF THE EASTERN OZARKS...PARTICULARLY LOCATIONS ALONG
AND EAST OF A LINE FROM BRANSON TO VICHY...TEMPERATURES WILL
LIKELY FALL BELOW FREEZING MONDAY NIGHT INTO TUESDAY MORNING.
TONIGHT WILL BE THE FINAL NIGHT OF FREEZING CONDITIONS IN THE
EASTERN OZARKS FOR THIS COLD SNAP.
A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY DURING THE GROWING SEASON. THESE CONDITIONS WILL
DAMAGE OR KILL CROPS AND OTHER SENSITIVE VEGETATION.
A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.
$$
KSZ073-097-101-MOZ055>057-066>069-077>081-088>091-093>095-101>103-
141400-
/O.CAN.KSGF.FZ.W.0002.000000T0000Z-080414T1300Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-VERNON-ST. CLAIR-
HICKORY-CAMDEN-BARTON-CEDAR-POLK-DALLAS-LACLEDE-JASPER-DADE-
GREENE-WEBSTER-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD-BARRY-STONE-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...LAMAR...EL DORADO SPRINGS...
STOCKTON...BOLIVAR...BUFFALO...LEBANON...JOPLIN...CARTHAGE...
GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...NEOSHO...
AURORA...MOUNT VERNON...NIXA...OZARK...ANDERSON...PINEVILLE...
MONETT...CASSVILLE...KIMBERLING CITY...GALENA
753 AM CDT MON APR 14 2008
...FREEZE WARNING IS CANCELLED...
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS CANCELLED THE
FREEZE WARNING.
$$What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this freeze warning went out at Apr 13, 2:53 AM CDT, 45 minutes earlier.
Area forecast discussion, Apr 13, 2:53 AM CDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 253 AM CDT SUN APR 13 2008 .DISCUSSION... MOST OBSERVATIONS ACROSS EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS ARE MEASURING TEMPERATURES ABOVE FREEZING. HOWEVER...A HIGHER RESOLUTION OBSERVATION NETWORK THAT INCLUDES UNOFFICIAL OBS SHOW SEVERAL LOCATIONS BELOW FREEZING. BASICALLY SOME LOCATIONS WILL REMAIN ABOVE FREEZING WHILE OTHER LOCATIONS ARE EXPERIENCING A FREEZE. THE DIFFERENCE OF THESE TEMPERATURES ARE DEPENDENT UPON LOCAL EFFECTS SUCH AS TERRAIN AND ELEVATION. A MORE WIDESPREAD FREEZE IS EXPECTED TONIGHT. CANADIAN HIGH PRESSURE WILL SETTLE OVER THE EASTERN PLAINS...CAUSING WIND SPEEDS TO LOWER...WHILE CLOUD BREAKS BECOME MORE FREQUENT. ALL OF THESE CONDITIONS WILL FACILITATE STRONGER RADIATIONAL COOLING. SURFACE TEMPERATURES WILL RESPOND BY FALLING INTO THE MID AND UPPER 20S. WITH THIS IN MIND...THE FREEZE WATCH FOR TONIGHT WILL BE UPGRADED TO A FREEZE WARNING. HEADING INTO MONDAY NIGHT AND TUESDAY MORNING...SURFACE HIGH PRESSURE WILL PROGRESS EAST...INDUCING RETURN FLOW BACK INTO EXTREME SOUTHEAST KANSAS AND FAR WESTERN MISSOURI. MODEL OUTPUT SUGGESTS THAT THE EASTERN OZARKS WILL REMAIN UNDER THE INFLUENCE OF THIS HIGH. THIS WILL HAVE IMPACTS ON VARIABLES GOVERNING RADIATIONAL COOLING. ULTIMATELY I CAN NOT RULE OUT A HARD FREEZE OVER THE EASTERN OZARKS MONDAY NIGHT/TUESDAY MORNING...THEREFORE WILL ISSUE A FREEZE WATCH FOR THESE AREAS. HEADING INTO TUESDAY - THURSDAY NIGHT...UPPER LEVEL RIDGING BUILDS INTO THE NATIONS MID SECTION...WHILE SOUTHERLY FLOW INCREASES. MODELS ALL SHOW WARM 850 TEMPERATURES RAPIDLY ADVECTING BACK INTO SOUTHERN MISSOURI. THIS TYPE OF AIRMASS UNDER FULL SUNSHINE WILL WARM AFTERNOON HIGHS BACK INTO THE 70S. DESPITE THE SOUTHERLY FLOW...SURFACE RIDGING WILL REMAIN ORIENTED OVER THE NORTHERN GULF...WHICH WILL HAVE RAMIFICATIONS ON HOW QUICKLY THE GULF MODIFIES WITH HIGHER MOISTURE CONTENT. THIS IS IMPORTANT AS ANOTHER RAINMAKER IS EXPECTED LATE IN THE WEEK. BOTH THE ECMWF AND GFS CONTINUE THEIR SIGNAL FOR THIS STORM SYSTEM TO APPROACH FROM THE WEST SOMETIME THURSDAY NIGHT OR FRIDAY. SOME SLIGHT TIMING DIFFERENCES EXIST...BUT ULTIMATELY THE STRUCTURE OF THE UPPER LOW LOOKS SIMILAR. ANOTHER DIFFERENCE IS NOTED WHEN COMPARING QPF AMOUNTS. THE ECMWF SUGGESTS ANOTHER WIDESPREAD 2-4 INCH EPISODE...WHILE THE GFS IS SIGNIFICANTLY LOWER. I LIKE THE LOWER GFS RAINFALL FORECAST FOR TWO REASONS. THE GULF IS CURRENTLY EXPERIENCING A MUCH DRIER AIRMASS...WHICH SPREADS ALL THE WAY INTO THE YUCATAN PENINSULA. WITH THE PREVIOUSLY MENTIONED SURFACE RIDGE TENACIOUSLY MAINTAINING A POSITION OVER THE NORTHERN GULF THROUGH WEDNESDAY...THE GULF WILL REGENERATE MOISTURE CONTENT AT A SLOW RATE. THE SECOND REASON REGARDS THE PROGRESSIVE NATURE OF THE UPPER LOW...WHICH WOULD ALSO FAVOR LESS RAINFALL AMOUNTS. CRAMER && .AVIATION... FOR THE 06Z TAFS...LOOKS LIKE ONE MORE UPPER DISTURBANCE OVER NORTHWEST MO WILL DROP SOUTH ACROSS THE AREA THROUGH THE NIGHT AND EARLY SUNDAY WITH CEILINGS LOWERING TO MVFR. COULD SEE THE CEILINGS FALL BRIEFLY TO IFR...HOWEVER BASED ON FORECAST SOUNDINGS AND UPSTREAM OBSERVATIONS...WILL KEEP LEVELS ABOVE IFR. EXPECT GRADUAL LIFTING OF CEILINGS THROUGH THE AFTERNOON AND EVENING BEFORE CLEARING OUT SUNDAY EVENING. MMT && .SGF WATCHES/WARNINGS/ADVISORIES... MO...FREEZE WARNING TONIGHT. KS...FREEZE WARNING TONIGHT. &&
Hazardous weather outlook, Apr 12, 7:45 PM CDT, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 745 PM CDT SAT APR 12 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131745- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 745 PM CDT SAT APR 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. DUE TO RECENT HEAVY RAIN...RESIDUAL FLOODING WILL CONTINUE ACROSS MUCH OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS. TEMPERATURES WILL APPROACH FREEZING TONIGHT. DEPENDING UPON LOCAL EFFECTS SUCH AS TERRAIN AND ELEVATION...SOME AREAS WILL FALL BELOW 32 DEGREES...AND SOME AREAS WILL REMAIN AT OR JUST ABOVE FREEZING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. FLOODING WILL BE ONGOING ACROSS THE AREA THROUGH THE WEEKEND...ESPECIALLY ALONG RIVERS AND LARGER STREAMS. A HARD FREEZE IS EXPECTED FOR ALL LOCATIONS SUNDAY NIGHT INTO MONDAY MORNING. TEMPERATURES WILL FALL INTO THE MIDDLE 20S. BELOW FREEZING TEMPERATURES ARE ALSO POSSIBLE MONDAY NIGHT AND EARLY TUESDAY MORNING. A STORM SYSTEM MOVING INTO THE MIDDLE OF THE NATION WILL RESULT IN A CHANCE FOR THUNDERSTORMS THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 3:38 AM CDT | Freeze Watch | SGF | Dent, Douglas, Howell, Maries, Oregon, Ozark and 6 more | 25 hr |
| Apr 13, 11:55 AM CDT | Areal Flood Advisory | SGF | Barry, Benton, Camden, Christian, Dallas, Dent and 19 more | 24 hr |
Nearby
Freeze Warnings in Missouri, 2008Freeze Warnings in Kansas, 2008Every freeze warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.